MathSciNet Relay Station
MathSciNet bibliographic data
MR1762255 (2001f:60080) 60J55 (60J60 60J65)
Carmona, P.; Petit, F.; Pitman, J.; Yor, M. On the laws of homogeneous functionals of the Brownian bridge. Studia Sci. Math. Hungar. 35 (1999), no. 3-4, 445–455.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement